# SDR ZZDA2011412

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE DOOR JAMB AFT FACE DOUBLER TAB, STA 215, LONG L15L, CRACKED.  ACCOMPLISHED TAB DOUBLER REPAIR PER B717 SRM 51-70-10.
